MathSciNet Relay Station
MathSciNet bibliographic data
MR1228609 11D25 (11J86)
Thomas, Emery Solutions to infinite families of complex cubic Thue equations. J. Reine Angew. Math. 441 (1993), 17–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement